# SDR UPS05544500

- Difficulty date: May 20, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A FLT CREW SMELLED AN ELECTRICAL BURNING ODOR, NO SMOKE NOTICED.  CREW DIVERTED AND DECLARED EMERGENCY.  OPERATED ENGINES, PACKS, PRESSURIZED TO 5 PSI DIFF.  OPERATED ALL ELECTRICAL EQUIPMENT.  INSPECTED ALL EQUIPMENT PANELS AND AVIONIC RACKS.  NO DEFECTS OR ELECTRICAL ODORS WERE NOTICED.
